# SDR FDEA202209012133

- Difficulty date: September 1, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-300
- Aircraft serial: 42715
- Aircraft time: 13,500 hours, 5,664 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AT CRUISE FL380 RECEIVED FUEL CONFIG EICAS AND FUEL  CONFIG AMBER LIGHT ON FUEL PANEL. FUEL LEVEL WAS  ABOUT 4K LOWER IN RIGHT MAIN THAN LEFT MAIN, RAN  QRH PROCEDURE, RIGHT ENGINE SHUT DOWN PER QRH,  DECLARED EMERGENCY DIVERTED TO KBNA.  ***EMERGENCY DECLARED***   REF FIM 28-41 FT854, FMC SHOWS NO ERROR OR                                        DEVIATION FROM INDICATED QTY...FUEL STICKS READ ACCORDING TO INDICATED FUEL   IN TANKS REF AMM 28-44-00-2-1...PERFORMED FQIS TEST REF AMM 28-41-08-4...BITE CHECK   GOOD NO FAULT HISTORY...                                                                                    TRANSFERED FUEL FROM LEFT TANK TO RIGHT TANK REF AMM 28-26-00-0-0 TO EVEN OUT   LOAD, CONFIG LIGHT EXTINGUISHED...VERIFIED CROSSFEED VALVE POSITION INDICATIONS ON  ACTUATORS...VERIFIED NO FUEL MIGRATED TO CENTER TANK...RAN ALL BOOST PUMPS, NO   MIGRATION DURING 1 HR STATIC OPS...WET MOTORED ENGINE REF JRH CH 05, NO LEAKS   NOTED ON ENGINE, PYLON OR UNDER WING....PERFORMED WINDMILLING INSPECTION REF   AMM 72-00-00-6-4J, CHECK GOOD.    NO EVIDENCE FUEL WAS LOST OVERBOARD...DOWNLOADED PCMCIA CARD...SENT TO MOC FOR   ANALYSIS. REF TSI 28-40/6816, PERFORMED CROSSFEED VALVE OPS CHECK REF AMM 28-22-00-  5 PARA 4, OPS CHECKS GOOD...PERFORMED CROSSFEED VALVE FUNCTIONAL CHECK REF AMM   28-22-00 PARA 5...FUNC CHECK GOOD...TSI COMPLETE...A/C IS GOOD FOR SERVICE.
